# SDR CALA2013101191968

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 89,513 hours, 14,203 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARM INDICATOR BY HANDLE NOT ENGAGING.  VERIFIED R2 DOOR CLOSES & ARMS CORRECTLY.  MISSING YELLOW FABRICATED POP UP.  DEFERRED IAW MEL 5211D.  OK TO CONTINUE.
